# SDR ASCB276720170307

- Difficulty date: February 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N737A
- Make and model: Boeing 737-7
- Aircraft serial: 30181
- Aircraft time: 16,500 hours, 25,000 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Part time: 16,500 hours, 25,000 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION SUPPORT FITTING FUSE PINS HAD CORROSION IN THE TWO LOWER HOLES AND WASHER CONTACT AREA.
